# SDR G6OA005

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605GC
- Make and model: Doug DC-10-30
- Aircraft serial: 47925
- Engine: Ge CF650C2
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Garloc Seal
- Part number: J221P141
- Condition: Damaged
- Location: Lt Hyd Pump
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

GVA - APPROXIMATELY 90 MINUTES AFTER TAKEOFF, CREW REPORTED LOSS OF NR 1 ENGINE OIL QUANTITY AND OIL PRESSURE FLUCTUATION OF 30-40 PSIG.  ENGINE NR 1 WAS SHUT DOWN AND AIRCRAFT DIVERTED TO LYS AND LANDED WITHOUT FURTHER INCIDENTS.  NO EMERGENCY WAS DECLARED.  GROUND MAINTENANCE DURING INSPECTION OF NR 1 ENGINE REVEALED A LEAK AT LT ENGINE DRIVEN HYDRAULIC PUMP.  FURTHER INSPECTION REVEALED A DEFECTIVE GARLOC SEAL AT LT ENGINE DRIVEN HYDRAULIC PUMP ACCESSORY GEARCASE.  THE DAMAGED SEAL WAS REMOVED AND REPLACED WITH A NEW SEAL.  A/C WAS RETURNED TO SERVICE FOR FURTHER FLIGHTS.  (X)
